skip to main content
Show Results with:

Modified inertial Mann algorithm and inertial CQ-algorithm for nonexpansive mappings

Dong, Q. L. et al.

OPTIMIZATION LETTERS VOL 12; NUMBER 1, ; 2018, 87-102 -- Springer Science + Business Media

Online access

  • Title:
    Modified inertial Mann algorithm and inertial CQ-algorithm for nonexpansive mappings
  • Author: Dong, Q. L.;
    Yuan, H. B.;
    Cho, Y. J.;
    Rassias, T. M.
  • Found In: OPTIMIZATION LETTERS VOL 12; NUMBER 1, ; 2018, 87-102
  • Journal Title: OPTIMIZATION LETTERS
  • Subjects: Mathematics; LCC: QA402; Dewey: 519.6
  • Publication Details: Springer Science + Business Media
  • Language: English
  • Abstract: In this article, we first introduce a modified inertial Mann algorithm and an inertial CQ-algorithm by combining the accelerated Mann algorithm and the CQ-algorithm with the inertial extrapolation, respectively. This strategy is intended to speed up the convergence of the given algorithms. Then we established the convergence theorems for two provided algorithms. For the inertial CQ-algorithm, the conditions on the inertial parameters are very weak. Finally, the numerical experiments are presented to illustrate that the modified inertial Mann algorithm and inertial CQ-algorithm may have a number of advantages over other methods in computing for some cases.
  • Identifier: Journal ISSN: 1862-4472
  • Publication Date: 2018
  • Physical Description: Electronic
  • Accrual Information: Monthly
  • Shelfmark(s): 6275.119000
  • UIN: ETOCRN386776713

Searching Remote Databases, Please Wait